MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. BASX BLADELESS SLEEVE 5MM; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. BASX BLADELESS SLEEVE 5MM; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number CTB5LT
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Attempts are being made to retrieve the device.To date, no additional information has been received and no device has been returned.If the device or further details are received at a later date, a supplemental medwatch will be sent.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an appendectomy procedure, a 5 mm basx trocar was broken at the time it was introduced into the patient.Though surgery was delayed by five minutes, another trocar was used and the procedure was successfully completed.There were no fragment and there was no patient consequence.

Brand Name
BASX BLADELESS SLEEVE 5MM
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
MDR Report Key11252107
Report Number3005075853-2021-00525
Device Sequence Number2551865
Product Code GCJ
UDI-Device Identifier10705036001522
UDI-Public10705036001522
Combination Product (Y/N)N
PMA/510(K) Number
K062209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberCTB5LT
Device Catalogue NumberCTB5LT
Device Lot NumberT40U8D
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2021
Initial Report FDA Received Date01/29/2021
Patient Sequence Number1